# SDR NACA2025081000001

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,059 hours, 12,992 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD FUEL PUMP CAME ON IN DESCENT.  PERFORMED OPS TEST OF ENGINE FUEL FEED SYSTEM IAW AMM 28-22-00, OPS CHECKED GOOD.
